I have suddenly gained alot of weight around my middle. This has happened since I started on Vivelle and am thinking of switching to Climara. Will this help?
18 May 2012
Weight gain is not a reported side effect of taking Climara, although it may cause swelling or water retention -- up to 13% of the people who take this med.
However, please do double confirm it with the doc/pharmacist who shall switch your med from Vivelle to Climara.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at ...
1 answer • 18 Feb 2011
I have gained alot of weight around my middle since I started takig Vivelle and want to know if I switch to Climara will I have the same problem.
1 answer • 17 May 2012
... But Im hearing it can cause weight gain, & I need to LOSE weight! If this is true Ill refuse the medication. If so, is there an alternative?
2 answers • 25 Jul 2014
It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...
5 answers • 5 Apr 2015
... treat this
1 answer • 15 Aug 2015